Dr. Bin  Lin

Dr. Bin Lin

Professor
Lingnan Normal University, China


Highest Degree
Ph.D. in Partial Differential Equations from Xi`an Jiaotong University, China

Share this Profile

Biography

Dr. Bin Lin is currently working at School of Mathematics and Computation Science, Linnang (Zhanjiang) Normal University, China. He obtained his Ph.D. in Partial Differential Equations from Xi`an Jiaotong University, China. He has published 12 articles in journals as author/co-author.

Area of Interest:

Mathematics
100%
Partial Differential Equations
62%
Applied Mathematics
90%
Computation
75%
Applications
55%

Selected Publications

  1. Lin, B., 2015. Septic spline function method for nonlinear Schrodinger equations. Applicable Anal., 94: 279-293.
    CrossRef  |  Direct Link  |  

  2. Lin, B., 2015. Non-polynomial splines method for numerical solutions of the regularized long wave equation. Int. J. Comput. Math., 92: 1591-1607.
    CrossRef  |  Direct Link  |  

  3. Lin, B., 2014. Parametric spline solution of the regularized long wave equation. Applied Math. Comput., 243: 358-367.
    CrossRef  |  Direct Link  |  

  4. Lin, B., 2014. A nonpolynomial spline scheme for the generalized regularized long wave equation. Stud. Applied Math., 132: 160-182.
    CrossRef  |  Direct Link  |  

  5. Lin, B., 2013. Parametric cubic spline method for the solution of the nonlinear Schrodinger equation. Comput. Phys. Commun., 184: 60-65.
    CrossRef  |  Direct Link  |  

  6. Lin, B., X. Wu and K. Li, 2010. Shannon wavelet method for solving heat conduction problems. Int. J. Numer. Methods Applic., 3: 87-94.

  7. Lin, B., K. Li and Z. Cheng, 2010. Recurrence method for solving singularly perturbed boundary value problems. Stud. Applied Math., 125: 331-443.
    CrossRef  |  Direct Link  |  

  8. Lin, B., 2010. The solution of the nonlinear differential equation by adomian decomposition method. Adv. Applic. Math. Sci., 5: 165-170.

  9. Lin, B. and K. Li, 2010. The (1+ 3)-dimensional Burgers equation and its comparative solutions. Comput. Math. Applic., 60: 3082-3087.
    CrossRef  |  Direct Link  |  

  10. Lin, B., K. Li and Z. Cheng, 2009. B-spline solution of a singularly perturbed boundary value problem arising in biology. Chaos Solitons Fractal, 42: 2934-2948.
    CrossRef  |  Direct Link  |  

  11. Lin, B. and K. Li, 2009. Differential transformation method for solving nonlinear differential equations. Chin. J. Eng. Math., 6: 1137-1140.